Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 47, 2020 Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v42.i5.20
pages 391-403

On arresting the Complex Growth Rates in Magnetohydrodynamic Triply Diffusive Convection

Jyoti Prakash
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India
Kanu Vaid
Department of Mathematics and Statistics, Himachal Pradesh University Summer Hill, Shimla-171005, India
Renu Bala
Department of Mathematics and Statistics, Himachal Pradesh University Summer Hill, Shimla-171005, India

Краткое описание

The paper mathematically establishes that the complex growth rate (pr ,pi) of an arbitrary neutral or unstable oscillatory perturbation of growing amplitude, in a magneto triply diffusive fluid layer with one of the components as heat with diffusivity κ must lie inside a semicircle in the right half of the (pr,pi) plane whose centre is origin and radius is max[√((R1 + R2)σ), Qσ], where R1 and R2 are the Rayleigh numbers for the two concentration components with diffusivities κ1 and κ2 (with no loss of generality κ > κ1 > κ2), Q is the Chandrasekhar number and σ is the thermal Prandtl number. It is further proved that the above result is uniformly valid for any combination of rigid and free boundaries (which may be insulating or perfectly conducting).


Articles with similar content:

BOUNDS FOR THE GROWTH RATE OF PERTURBATION IN A COUPLE-STRESS FLUID IN THE PRESENCE OF ROTATION AND MAGNETIC FIELD IN A POROUS MEDIUM
Journal of Porous Media, Vol.16, 2013, issue 6
Ajaib S. Banyal, Monika Khanna
STABILITY ANALYSIS OF A RANKINE VORTEX WITH RADIAL DENSITY STRATIFICATION IN THREE DIMENSIONS
Proceedings of the 24th National and 2nd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2017), Vol.0, 2017, issue
V.R.K. Reddy, Harish N Dixit
ON ARRESTING THE COMPLEX GROWTH RATES IN FERROMAGNETIC CONVECTION IN A FERROFLUID SATURATED POROUS LAYER
Journal of Porous Media, Vol.16, 2013, issue 3
Jyoti Prakash
Onset of a Double-Diffusive Convective Regime in a Rectangular Porous Cavity
Journal of Porous Media, Vol.1, 1998, issue 1
Mejdi Azaiez, Marie-Catherine Charrier-Mojtabi, Mohammad Karimi-Fard, Abdelkader Mojtabi
A NATURAL CIRCULATION LOOP WITH DOUBLE DIFFUSIVE PROCESSES - STEADY FLOW AND THE ONSET OF MOTION
International Heat Transfer Conference 8, Vol.4, 1986, issue
Yoram Zvirin